# SDR 2003F00377

- Difficulty date: March 19, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Separated
- Location: Lt Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT LEADING EDGE DE-ICE BOOT SEPARATED FROM LEADING EDGE.  RE-SEALED LEFT LEADING EDGE 513BL DE-ICE BOOT IAW MM 30-10-46 PAGE 225-230.  (M)
